# SDR FDEA200811184910

- Difficulty date: November 18, 2008
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N1014
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE FRAME RE-INFORCING ANGLE ( DOUBLER ) HAS A CRACK STA-700, LBL 65 WL-200.  REMOVED FRAME RE-INFORCING ANGLE/DOUBLER IAW SRM 51-40-02, RECEIVED NEW ANGLE/DOUBLER AND INSTALLED IAW SRM 51-40-02AND DWG NR 143N1014.  MAJOR REPAIR, NO FOLLOW-UP INSP REQUIRED.
